MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG DRILL FOR 8MM, 1,4X54MM, STRYKER, STERILE; INSTRUMENT

STRYKER LEIBINGER FREIBURG DRILL FOR 8MM, 1,4X54MM, STRYKER, STERILE; INSTRUMENT
Model Number 91-14008
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the tip of the drill broke off into the patient and remains in patient.There is no significant surgery delay and no reported adverse events.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3 other text : not available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated information: h4, h6.The reported event that a drill broke could not be confirmed because the drill was not available for investigation.Based on statistical evaluation, no indications were found for any product related issue.Product surveillance will continue to monitor complaints of this type for adverse trends.H3 other text : not available.

Brand Name
DRILL FOR 8MM, 1,4X54MM, STRYKER, STERILE
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key17325418
Report Number0008010177-2023-00050
Device Sequence Number20412890
Product Code HBE
UDI-Device Identifier04546540493675
UDI-Public04546540493675
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070876
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91-14008
Device Catalogue Number91-14008
Device Lot Number6000100452
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2023
Supplement Date Received by Manufacturer07/04/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown